# SDR DALA2017030701899

- Difficulty date: March 6, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 4,335 hours, 1,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE SECURED A LOOSE HARNESS, OPS NORMAL.
